# SDR AWXA200200742

- Difficulty date: August 10, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 40,442 hours, 18,573 cycles
- Engine: Iae V2500A1
- Engine time: 25,938 hours, 11,106 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK6
- Part serial: 1685521
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 26,404 hours, 11,973 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, P
- Precautionary procedure: F

## Discrepancy

DTW  - FIRE - FLT 0239 - WHILE AT GATE, POST FLIGHT, A FIRE OCCURRED AT THE NR 2 ENGINE ON SHUTDOWN, NO ECAM WARNING JUST A LOT OF SMOKE, PUSHED NR 2 ENGINE FIRE BUTTON DISCHARGING BOTH FIRE EXTINGUISHER BOTTLES, FIRE WAS PUT OUT.  MAINTENANCE TROUBLESHOT PROBLEM TO VARIABLE STATOR VANE ACTUATOR, REMOVED AND REPLACED ACTUATOR IAW T/C R5M75303, PERFORMED POWER ASSURANCE ENGINE RUN PER T/C F5M71302, NO DEFECTS WERE NOTED.   VENDOR PERFORMED EXTENSIVE BENCH TEST AND TEARDOWN OF VARIABLE STATOR VANE ACTUATOR,  FINDING REASON FOR REMOVAL NOT CONFIRMED. WHILE ON TEST PLATFORM UNIT WAS FOUND TO BE LEAKING FROM A DRY DRAIN. THIS LEAK WAS DETERMINED TO BE OUT OF LIMITS DUE TO NO ALLOWABLE  LEAKAGE IN THAT AREA AUTHORIZE
